# SDR CALA2013080290120

- Difficulty date: August 1, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,218 hours, 15,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS AN INTERIM REPAIR TO OUTER SKIN THAT REQUIRES PERMANENT REPAIR BY NEXT 'C' CHECK.  REPAIRED DENT AT L1 DOOR OUTER SKIN IAW ECRA 5210-02403.
